# SDR UIEA2023030900215

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 7,954,299 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON M/D FLOOR BEAM UPPER CAP NEAR STA 1580 LBL 77 ~ LBL 99( 1. ACCOMPLISHED JOB IAW EI NO T2023A53N-170 SEQUENCE A REV0 AND DWG 65B338079 SH9 REV- 2. ACCOMPLISHED FINAL EI NO. T2023A53M-170 REV1 3. CONDITION CHECK NORMAL AND JOB COMPLETED )
